Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Red eyes
Jan 22, 2010

Goodday Doctor, thank you for all the answers you providing to us,I have been on ARV'S medication for a period of 2 years now and since iv started taking them my eyes have became red and never stops till at this moment,i would like to know if this can be caused by the medication or is it something that is related to the virus, and what can i do to prevent and stop my eyes from being red, thank you.

Response from Dr. Young

Hello and thanks for your post.

Having red eyes is not generally a side effect of HIV medications, nor a common complication of the virus. Nevertheless, there could be an underlying medical issue, or at the least something that could be addressed by your healthcare provider.

I'd suggest discussing your symptoms with your doctor-- perhaps there's a simple remedy.

Be well, BY



Previous
ATRIPLA (WHAT IS THE BEST TIME TO TAKE IT)
Next
does aspen lamzid reverse the hiv infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement